In this work, we consider two types of second-order neutral differential equations and we obtain sufficient conditions for the existence of positive $\om$-periodic solutions for these equations. We employ Krasnoselskii's fixed point theorem for the sum of a completely continuous and a contraction mapping. An example is included to illustrate our results.
"Existence of positive periodic solution of second-order neutral differential equations,"
Turkish Journal of Mathematics: Vol. 42:
3, Article 6.
Available at: https://journals.tubitak.gov.tr/math/vol42/iss3/6